# SDR 2004FA0000187

- Difficulty date: February 6, 2004
- Submitted: February 6, 2004
- Operation: General aviation
- Aircraft: N792MA
- Make and model: Cessna 550
- Aircraft serial: 5500302
- Aircraft time: 11,000 hours, 9,300 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 652635537
- Condition: Chafed
- Location: Fuel System
- Part time: 11,000 hours, 9,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETING CESSNA SB,  WE FOUND BOOST PUMP WIRING CHAFING INTO FUEL TUBE. THE TUBE WAS CHAFED BEYOND LIMITS IAW SB.  THERE IS POTENTIAL OF SPARKING IN THE FUEL BAY AREA IF THE BOOST PUMP WIRES SHORTED TO THE TUBE CAUSING A FIRE. THE BOOST PUMP WIRING HAD SOME CHAFFING ON OUTSIDE SHIELDING BUT WAS IN LIMITS IAW SB.  THIS SB SHOULD BECOME AN AD TO PREVENT ANY CHAFFING OF BOOST PUMP WIRES IN THE FUEL BAY AREA.
